Renal Fanconi syndrome and myopathy after liver transplantation: drug-related mitochondrial cytopathy

Us Bayrakci, E Baskin, F Ozcay, H Ozdemir, S Sevmis, H Karakayali, Mehmet Haberal

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)109,112
Number of pages4
JournalTRANSPLANT INTERNATIONAL
Volume20
Issue number2
Publication statusPublished - 2008

Cite this

Bayrakci, U., Baskin, E., Ozcay, F., Ozdemir, H., Sevmis, S., Karakayali, H., & Haberal, M. (2008). Renal Fanconi syndrome and myopathy after liver transplantation: drug-related mitochondrial cytopathy. TRANSPLANT INTERNATIONAL, 20(2), 109,112.

Renal Fanconi syndrome and myopathy after liver transplantation: drug-related mitochondrial cytopathy. / Bayrakci, Us; Baskin, E; Ozcay, F; Ozdemir, H; Sevmis, S; Karakayali, H; Haberal, Mehmet.

In: TRANSPLANT INTERNATIONAL, Vol. 20, No. 2, 2008, p. 109,112.

Research output: Contribution to journalArticle

Bayrakci, U, Baskin, E, Ozcay, F, Ozdemir, H, Sevmis, S, Karakayali, H & Haberal, M 2008, 'Renal Fanconi syndrome and myopathy after liver transplantation: drug-related mitochondrial cytopathy', TRANSPLANT INTERNATIONAL, vol. 20, no. 2, pp. 109,112.
Bayrakci U, Baskin E, Ozcay F, Ozdemir H, Sevmis S, Karakayali H et al. Renal Fanconi syndrome and myopathy after liver transplantation: drug-related mitochondrial cytopathy. TRANSPLANT INTERNATIONAL. 2008;20(2):109,112.
Bayrakci, Us ; Baskin, E ; Ozcay, F ; Ozdemir, H ; Sevmis, S ; Karakayali, H ; Haberal, Mehmet. / Renal Fanconi syndrome and myopathy after liver transplantation: drug-related mitochondrial cytopathy. In: TRANSPLANT INTERNATIONAL. 2008 ; Vol. 20, No. 2. pp. 109,112.
@article{1defa7abc1a14758ae02a29c0851baf4,
title = "Renal Fanconi syndrome and myopathy after liver transplantation: drug-related mitochondrial cytopathy",
author = "Us Bayrakci and E Baskin and F Ozcay and H Ozdemir and S Sevmis and H Karakayali and Mehmet Haberal",
year = "2008",
language = "English",
volume = "20",
pages = "109,112",
journal = "TRANSPLANT INTERNATIONAL",
number = "2",

}

TY - JOUR

T1 - Renal Fanconi syndrome and myopathy after liver transplantation: drug-related mitochondrial cytopathy

AU - Bayrakci, Us

AU - Baskin, E

AU - Ozcay, F

AU - Ozdemir, H

AU - Sevmis, S

AU - Karakayali, H

AU - Haberal, Mehmet

PY - 2008

Y1 - 2008

M3 - Article

VL - 20

SP - 109,112

JO - TRANSPLANT INTERNATIONAL

JF - TRANSPLANT INTERNATIONAL

IS - 2

ER -